# SDR BAQA091494

- Difficulty date: December 4, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N587MC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7086
- Aircraft time: 5,777 hours
- Engine: Lyc LTS101*
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bushing
- Condition: Worn
- Location: T/R Actuator
- Component: Actuator
- Component part number: 741C000005
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR ACTUATOR LOWER ATTACHMENT FITTING BUSHING BEARING WORN.  REPLACED WITH SERVICEABLE UNIT.
